Welcome to the Virtual MS Center!
Ask any question you want about Multiple Sclerosis and one of our experts will answer it as soon as possible.
Here is My Question:
I stopped using Butrans patches for scoliosis pain 3 weeks ago. My leg strength and mobility have really deteriorated. Will this pass? Is there a connection?
You should direct this question to your neurologist. He will know the strength of your prior Butrans patch, other medications that may be contributing to your sense of weakness and the reason you needed such a strong narcotic for pain. This will go a long way to answering your question.
Revere P (Rip) Kinkel, MDProfessor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
Your comment will be posted after it is approved.
Leave a Reply.
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.